RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 41, Issue 4  


The Thue–Mahler equation in a relative field and approximation of algebraic numbers by algebraic numbers
S. V. Kotov, V. G. Sprindzhuk
723
Finite simple groups with Sylow 2-subgroups of order $2^7$
A. S. Kondrat'ev
752
Of Volterra operators in the scale $L_p[0,1]$ $(1\leqslant p\leqslant\infty)$
M. M. Malamud, È. R. Tsekanovskii
768
Duality in an infinite cyclic covering and even-dimensional knots
M. Sh. Farber
794
Complex homogeneous spaces of semisimple Lie groups of type $D_n$
F. M. Malyshev
829
Minimal real currents on compact Riemannian manifolds
Dào Trong Thi
853
Theorems of Paley–Wiener and Müntz–Szász type
M. M. Dzhrbashyan, V. M. Martirosyan
868
The frequency theorem for continuous one-parameter semigroups
A. L. Likhtarnikov, V. A. Yakubovich
895
On a family of generalized shift operators
R. J. Grabovskaya, V. I. Kononenko, V. B. Osipov
912
On $(H,k)$-summability of multiple trigonometric Fourier series
L. D. Gogoladze
937
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019